MAUDE Adverse Event Report: CORIN LTD ICONA; ICONA HIP STEM

CORIN LTD ICONA; ICONA HIP STEM
Model Number 7260104
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level, weight, bone quality and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, what were the factors that led to a size 4 stem being selected and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Icona revision of the stem after approximately 6 weeks due to subsidence.
 
Additional Manufacturer Narrative
(b)(4) final report additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level, weight, bone quality and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, what were the factors that led to a size 4 stem being selected and an update on the patient post revision was requested in order to progress with the investigation of this event, however, this information could not be provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.Review of these records revealed no product non-conformity or deviation from process that would have caused or contributed to the reported event.Based on the above, no further investigation can be conducted and the root cause of the reported subsidence could not fully confirmed, however, icona stems have not been stated as compatible with omni heads and thus it is possible that off-label use caused / contributed to this event.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Icona revision of the stem after approximately 6 weeks due to subsidence.Please note: an omni head was also revised.

Brand Name
ICONA
Common Device Name
ICONA HIP STEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24255604
Report Number9614209-2026-00010
Device Sequence Number12839380
Product Code MEH
UDI-Device Identifier05056139247095
UDI-Public05056139247095
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K241472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7260104
Device Catalogue NumberNOT APPLICABLE
Device Lot Number592874
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale